Please use this identifier to cite or link to this item: https://hdl.handle.net/10593/4324
Title: On linear isometries on non-archimedean powerseries spaces
Authors: Śliwa, Wiesław
Ziemkowska, Agnieszka
Keywords: non-archimedean power series space
linear isometry
Schauder basis
Issue Date: May-2012
Citation: J. Convex Anal., 19(2012), 453-466
Abstract: The non-archimedean power series spaces Ap(a; t) are the most known and important examples of non-archimedean nuclear Frechet spaces. We study when the spaces Ap(a; t) and Aq(b; s) are isometrically isomorphic. Next we determine all linear isometries on the space Ap(a; t) and show that all these maps are surjective.
Sponsorship: National Centre of Science, Poland (grants no. N N201 605340; no. N N201 610040)
URI: http://hdl.handle.net/10593/4324
Appears in Collections:Artykuły naukowe (WMiI)

Files in This Item:
File Description SizeFormat 
Sliwa 41.pdf272.38 kBAdobe PDFView/Open
Show full item record



Items in AMUR are protected by copyright, with all rights reserved, unless otherwise indicated.